# SDR A6WA201643782

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 33,418 hours, 31,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED SERVICE DOOR OUTER HANDLE.  PERFORMED OPERATIONS CHECK IAW AMM 52-40-00.  OPERATIONS CHECKED GOOD.
